Published in

Springer Verlag, Theoretical and Mathematical Physics, 1(63), p. 328-343

DOI: 10.1007/bf01017833

Links

Tools

Export citation

Search in Google Scholar

Maxwell-Bloch equation and the inverse scattering method

Journal article published in 1985 by I. R. Gabitov, V. E. Zakharov ORCID, A. V. Mikhailov
This paper was not found in any repository, but could be made available legally by the author.
This paper was not found in any repository, but could be made available legally by the author.

Full text: Unavailable

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO